Fomin-Zelevinsky conjectured that in any cluster algebra, the cluster monomials are linearly independent and that the exchange graph and cluster complex are independent of the choice of coefficients. We confrm these conjectures for all skew-symmetric cluster algebras.

Linear independence of cluster monomials for skew-symmetric cluster algebras / CERULLI IRELLI, Giovanni; Keller, Bernhard; Labardini Fragoso, Daniel; Plamondon, Pierre Guy. - In: COMPOSITIO MATHEMATICA. - ISSN 0010-437X. - STAMPA. - 149:10(2013), pp. 1753-1764. [10.1112/S0010437X1300732X]

Linear independence of cluster monomials for skew-symmetric cluster algebras

CERULLI IRELLI, GIOVANNI;
2013

Abstract

Fomin-Zelevinsky conjectured that in any cluster algebra, the cluster monomials are linearly independent and that the exchange graph and cluster complex are independent of the choice of coefficients. We confrm these conjectures for all skew-symmetric cluster algebras.
File allegati a questo prodotto
File Dimensione Formato  
1203.1307.pdf

solo gestori archivio

Tipologia: Documento in Post-print (versione successiva alla peer review e accettata per la pubblicazione)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 210.95 kB
Formato Adobe PDF
210.95 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/966537
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 38
  • ???jsp.display-item.citation.isi??? 34
social impact